MathSciNet Relay Station
MathSciNet bibliographic data
MR2038564 (2004k:16013) 16E10 (16E05 16E30)
Holm, Henrik Gorenstein homological dimensions. J. Pure Appl. Algebra 189 (2004), no. 1-3, 167–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement